Alert archive / Alabama / Flash Flood Warnings in 2004
Flash Flood Warning 29, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Jul 25, 2004, 8:10 PM CDT for Colbert County, Lauderdale County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2004, 8:10 PM CDT (01:10 UTC)
- Expired
- Jul 25, 2004, 11:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Huntsville, AL
- Area
- Counties, with a storm outline in the text
Counties Colbert County, AL, Lauderdale County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.2 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 513 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 785 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KHUN 260111 FFWHUN ALC033-077-260400- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE HUNTSVILLE AL 810 PM CDT SUN JUL 25 2004 THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A * FLASH FLOOD WARNING FOR... LAUDERDALE COUNTY IN NORTHWEST ALABAMA COLBERT COUNTY IN NORTHWEST ALABAMA * UNTIL 1100 PM CDT * AT 810 PM CDT...WEATHER SERVICE RADAR DETECTED THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL ACROSS MUCH OF COLBERT AND LAUDERDALE COUNTIES. RAIN HAS BEEN OCCURRING IN THIS AREA FOR THE LAST COUPLE OF HOURS. SOME MINOR STREET FLOODING HAS ALREADY BEGUN IN THE QUAD CITIES AREA AND CONDITIONS WILL ONLY WORSEN AS RAIN CONTINUES. * SOME LOCATIONS AFFECTED INCLUDE... CHEROKEE...FLORENCE...KILLEN...LEIGHTON...LEXINGTON...MUSCLE SHOALS...SHEFFIELD...TUSCUMBIA AND UNDERWOOD-PETERSVILLE MOTORISTS WILL ENCOUNTER RAPIDLY RISING WATER IN UNDERPASSES... INTERSECTIONS...AND OTHER FLOOD PRONE AREAS. DO NOT DRIVE OR WALK ACROSS FLOODED ROADWAYS BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED... ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE RISING WATERS LAT...LON 3500 8735 3461 8750 3461 8800 3502 8798 $$ JE/23
3 follow-up statements
000 WGUS74 KHUN 260151 FFSHUN ALC033-077-260400- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 850 PM CDT SUN JUL 25 2004 ...A FLASH FLOOD WARNING CONTINUES FOR LAUDERDALE AND COLBERT COUNTIES UNTIL 1100 PM CDT... AT 850 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAINFALL CONTINUING OVER MUCH OF COLBERT AND LAUDERDALE COUNTIES. ALTHOUGH THE HEAVIEST RAIN HAS NOW MOVED OUT OF THE IMMEDIATE QUAD CITIES AREA...LIGHT TO MODERATE RAIN STILL CONTINUES. HEAVIER RAIN EXTENDS FROM WRIGHT TO ZIP CITY...AND FROM BARTON TO SPRING VALLEY. RAINFALL AMOUNTS OF TWO TO THREE INCHES HAVE BEEN COMMON ACROSS THE AREA SINCE 7 PM...WITH ANOTHER ONE TO TWO INCHES POSSIBLE THROUGH 11 PM. SOME LOCATIONS AFFECTED THROUGH 1100 PM CDT INCLUDE...CHEROKEE...FLORENCE...KILLEN...LEIGHTON...LEXINGTON... LITTLEVILLE...MUSCLE SHOALS...SHEFFIELD...TUSCUMBIA AND UNDERWOOD-PETERSVILLE. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED... ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. REPORT FLOODING INCIDENTS TO YOUR LOCAL EMERGENCY MANAGEMENT AGENCY...SO IT CAN BE RELAYED TO THE NATIONAL WEATHER SERVICE IN HUNTSVILLE. LAT...LON 3502 8734 3458 8753 3459 8809 3502 8812 $$ JE/23
000 WGUS74 KHUN 260258 FFSHUN ALC033-077-260400- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 957 PM CDT SUN JUL 25 2004 ...A FLASH FLOOD WARNING CONTINUES FOR LAUDERDALE AND COLBERT COUNTIES UNTIL 1100 PM CDT... AT 957 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY RAINFALL CONTINUED FROM WATERLOO TO CYPRESS INN. LIGHT TO MODERATE RAIN CONTINUED ACROSS THE REMAINDER OF LAUDERDALE COUNTY...AND PORTIONS OF COLBERT COUNTY. RAINFALL OF TWO TO FOUR INCHES HAS FALLEN IN THE WARNED AREA IN THE LAST THREE HOURS. ADDITIONAL RAINFALL AMOUNTS WILL BE LIGHT...EXCEPT IN THE NORTHWEST CORNER OF LAUDERDALE COUNTY...WHERE A HALF INCH IS POSSIBLE. FLOODING CONDITIONS SHOULD BEGIN TO SUBSIDE DURING THE NEXT HOUR. SOME LOCATIONS AFFECTED THROUGH 1100 PM CDT INCLUDE... CHEROKEE...FLORENCE...KILLEN...LEIGHTON...LEXINGTON...LITTLEVILLE... MUSCLE SHOALS...SHEFFIELD...TUSCUMBIA AND UNDERWOOD-PETERSVILLE. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED... ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. REPORT FLOODING INCIDENTS TO YOUR LOCAL EMERGENCY MANAGEMENT AGENCY...SO IT CAN BE RELAYED TO THE NATIONAL WEATHER SERVICE IN HUNTSVILLE. LAT...LON 3501 8733 3459 8755 3460 8814 3503 8819 $$ JE/23
000 WGUS74 KHUN 260400 FFSHUN ALC033-077-260415- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1100 PM CDT SUN JUL 25 2004 ...THE FLASH FLOOD WARNING FOR LAUDERDALE AND COLBERT COUNTIES IS BEING ALLOWED TO EXPIRE... AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE HEAVIEST RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLOOD THREAT WAS DIMINISHING. HOWEVER...A BROKEN LINE OF SLOW MOVING SHOWERS AND STORMS STILL EXTENDED ACROSS THE EXTREME NORTHWEST CORNER OF LAUDERDALE AND COLBERT COUNTIES. RESIDENTS IN LAUDERDALE AND COLBERT COUNTIES SHOULD REMAIN AWARE OF THE WEATHER SITUATION THROUGH THE NIGHT. IF MODERATE TO HEAVY RAIN AGAIN LINGERS OVER ONE AREA OVERNIGHT...NEW FLOODING WILL BE POSSIBLE. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED... ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. LAT...LON 3500 8732 3458 8754 3458 8813 3502 8819 $$ JE/23
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 3:05 PM CDT, 5 hours 5 minutes earlier.
Area forecast discussion, Jul 25, 3:05 PM CDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 305 PM CDT SUN JUL 25 2004 .DISCUSSION... THE UNSTABLE AIR MASS IN PLACE OVER THE TN VALLEY WAS IGNITED THIS AFTERNOON BY MESOSCALE VORTICES ALOFT OVER WESTERN TN AND WESTERN MS. ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH 9 PM OR SO. THE UPPER AIR PATTERN IS ON TRACK WITH PREDICTIONS. A CLOSED LOW OVER IA/MO TONIGHT WILL MOVE EAST SOME MONDAY AND THEN TURN NORTHEAST TOWARD THE GREAT LAKES TUESDAY. AS THAT HAPPENS... A SHORT WAVE MOVING THROUGH THE BASE OF THE TROUGH WILL BRING GOOD COVERAGE OF RAIN TO OUR WHOLE AREA MONDAY. A SURFACE BOUNDARY CURRENTLY TO THE WEST AND NORTH WILL BE DRAGGED THROUGH ON TUESDAY...BRINGING AN END TO THE MUCH NEEDED RAIN. MINOR RIDGING AFTER THE TROUGH WILL KEEP IT DRY THROUGH THURSDAY. RAIN CHANCES WILL RETURN AGAIN FRIDAY THROUGH SUNDAY AS ANOTHER TROUGH TAKES SHAPE OVER SOUTH-CENTRAL AND FOLLOWS A TRACK TOWARD THE MIDDLE OF THE NATION. && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 72 87 69 86 / 60 60 50 20 SHOALS 73 86 68 85 / 50 60 50 20 CULLMAN 72 87 70 86 / 60 60 50 20 FAYETTEVILLE 71 87 69 85 / 60 60 50 20 FT PAYNE 72 85 71 86 / 60 60 50 20 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && SCHAUB
Hazardous weather outlook, Jul 25, 11:45 AM CDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1145 AM CDT SUN JUL 25 2004 ALZ001>010-016-TNZ076-096-097-261000- COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE- LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN- 1145 AM CDT SUN JUL 25 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PARTS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...(THROUGH TONIGHT)... A FRONTAL BOUNDARY...COMBINED WITH AN UPPER LEVEL DISTURBANCE...WILL HELP TRIGGER SHOWERS AND THUNDERSTORMS THIS AFTERNOON. ISOLATED SEVERE WEATHER WILL BE POSSIBLE AS THESE STORMS MOVE ACROSS THE TENNESSEE VALLEY. THE MAIN THREAT WILL BE STRONG DAMAGING WINDS TO 60 MPH STARTING EARLY THIS AFTERNOON AND CONTINUING INTO THE EVENING HOURS. WITH LIGHT WINDS ALOFT...SHOWER AND THUNDERSTORM MOVEMENT WILL BE QUITE SLOW WHICH COULD ALSO RESULT IN BRIEF BUT LOCALLY HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...(MONDAY THROUGH SATURDAY)... THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. THE FRONTAL BOUNDARY SHOULD SAG THROUGH THE AREA ON MONDAY WITH SHOWERS AND THUNDERSTORMS LIKELY WITH ITS PASSAGE. DRIER WEATHER WILL RETURN FOR MUCH OF THE MID WEEK PERIOD BEFORE LOW CHANCES FOR MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS RETURN BY THE END OF THE WEEK. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED THROUGH THE PERIOD. 09
In the hours before
Local storm report, Jul 25, 3:11 PM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
311 PM CDT SUN JUL 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG MOULTON 34.48N 87.28W
07/25/2004 LAWRENCE AL EMERGENCY MNGR
TREES AND POWERLINES DOWN ALONG COURT STREET IN DOWNTOWN
MOULTON.
0145 PM LIGHTNING MOULTON 34.48N 87.28W
07/25/2004 LAWRENCE AL EMERGENCY MNGR
TRANSFORMER STRUCK BY LIGHTNING. NUMEROUS POWER OUTAGES.
&&
PBSpecial weather statement, Jul 25, 4:24 PM CDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 424 PM CDT SUN JUL 25 2004 ALZ008-016-252215- CULLMAN-MARSHALL- 424 PM CDT SUN JUL 25 2004 ...SIGNIFICANT WEATHER ALERT FOR A STRONG THUNDERSTORMS ACROSS CULLMAN AND MARSHALL COUNTIES... AT 424 PM...WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS STRETCHING FROM NEAR HOLLY POND IN FAR EASTERN CULLMAN COUNTY...TO NEAR ARAB IN WESTERN MARSHALL COUNTY. THIS LINE WAS MOVING EAST AT LESS THAN 5 MPH AND WILL AFFECT THE GUNTERSVILLE LAKE AREA...AS WELL AS THE CITY OF GUNTERSVILLE ITSELF BY 5:15 PM. ANOTHER STRONG THUNDERSTORM WAS APPROACHING CULLMAN COUNTY FROM THE WEST ALONG SMITH LAKE. THIS STORM IS MOVING EAST AT AROUND 10 MPH...AND WILL AFFECT CRANE HILL AND GOOD HOPE BY 5:15 PM. DANGEROUS CLOUD TO GROUND LIGHTNING...STRONG WIND GUSTS TO 45 MPH... AND PEA SIZE HAIL WILL BE POSSIBLE WITH BOTH OF THESE STORM SYSTEMS. LOCALLY HEAVY DOWNPOURS WITH RAINFALL AMOUNTS UP TO ONE INCH WILL ALSO ACCOMPANY THE STORMS. RESIDENTS ARE ENCOURAGED TO MOVE INDOORS UNTIL THE STORM HAS PASSED. MOTORISTS SHOULD BE ALERT FOR VERY HEAVY RAIN AND PONDING OF WATER ON AREA ROADWAYS. BCC
Special weather statement, Jul 25, 5:03 PM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 503 PM CDT SUN JUL 25 2004 ALZ016-252305- CULLMAN- 503 PM CDT SUN JUL 25 2004 ...SIGNIFICANT WEATHER ALERT FOR STRONG THUNDERSTORMS ACROSS CULLMAN COUNTY... AT 5 PM...WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS ACROSS PORTIONS OF CULLMAN COUNTY...MAINLY ALONG AND EAST OF INTERSTATE 65. THESE STORMS ARE DRIFTING EAST AT LESS THAN 5 MPH AND WILL CONTINUE TO AFFECT LOCATIONS SUCH AS HOLLY POND...FAIRVIEW...AND GOOD HOPE THROUGH 6 PM. ANOTHER STRONG THUNDERSTORM CONTINUES TO DRIFT EASTWARD TOWARDS WESTERN PORTIONS OF CULLMAN COUNTY NEAR SMITH LAKE. LOCATIONS THAT MAY BE AFFECTED INCLUDE CRANE HILL AND LOGAN. DANGEROUS CLOUD TO GROUND LIGHTNING...STRONG WIND GUSTS TO 45 MPH...AND PEA SIZED HAIL WILL BE POSSIBLE WITH BOTH OF THESE STORM SYSTEMS. LOCALLY HEAVY DOWNPOURS WITH RAINFALL AMOUNTS UP TO ONE INCH WILL ALSO ACCOMPANY THE STORMS. RESIDENTS ARE ENCOURAGED TO MOVE INDOORS UNTIL THE STORM HAS PASSED. MOTORISTS SHOULD BE ALERT FOR VERY HEAVY RAIN AND PONDING OF WATER ON AREA ROADWAYS. BCC
Local storm report, Jul 25, 7:12 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
712 PM CDT SUN JUL 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG 5 S ARDMORE 34.91N 86.84W
07/25/2004 LIMESTONE AL EMERGENCY MNGR
TREE DOWN ON MCKEE ROAD.
0240 PM TSTM WND DMG ARAB 34.33N 86.50W
07/25/2004 MARSHALL AL LAW ENFORCEMENT
TWO TREES DOWN NEAR BRAZERS CHAPEL.
0447 PM TSTM WND DMG LANGSTON 34.53N 86.09W
07/25/2004 JACKSON AL LAW ENFORCEMENT
ONE TREE DOWN IN LANGSTON.
0455 PM TSTM WND DMG PISGAH 34.68N 85.85W
07/25/2004 JACKSON AL LAW ENFORCEMENT
ONE TREE DOWN IN PISGAH.
0526 PM TSTM WND DMG 4 SSE HENAGAR 34.58N 85.71W
07/25/2004 DEKALB AL LAW ENFORCEMENT
TREE DOWN ON COUNTY ROAD 85 NEAR THE INTERSECTION OF CR
116 AND 85.
&&
BCCSpecial weather statement, Jul 25, 7:18 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 718 PM CDT SUN JUL 25 2004 ALZ001-260105- LAUDERDALE- 718 PM CDT SUN JUL 25 2004 ...SIGNIFICANT WEATHER ALERT FOR A STRONG THUNDERSTORM IN CENTRAL LAUDERDALE COUNTY... AT 7:15 PM...WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NORTHEAST OF FLORENCE NEAR THE TENNESSEE STATE LINE...BETWEEN ZIP CITY AND GREEN HILL. THIS STORM IS MOVING NORTHEAST AT 15 MPH...BUT IS BUILDING BACKWARDS TOWARDS THE FLORENCE AREA. THIS STORM WILL AFFECT FLORENCE...UNDERWOOD PETERSVILLE...SAINT FLORIAN...AND GREEN HILL THROUGH 8 PM. DANGEROUS CLOUD TO GROUND LIGHTNING...STRONG WIND GUSTS TO 45 MPH...AND PEA SIZED HAIL WILL BE POSSIBLE WITH THIS STORM. LOCALLY HEAVY DOWNPOURS WITH RAINFALL AMOUNTS UP TO ONE INCH WILL ALSO ACCOMPANY THIS STORM. RESIDENTS ARE ENCOURAGED TO MOVE INDOORS UNTIL THE STORM HAS PASSED. MOTORISTS SHOULD BE ALERT FOR VERY HEAVY RAIN AND PONDING OF WATER ON AREA ROADWAYS. BCC
Special weather statement, Jul 25, 8:05 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 805 PM CDT SUN JUL 25 2004 ALZ001-002-260230- COLBERT-LAUDERDALE- 805 PM CDT SUN JUL 25 2004 ...SIGNIFICANT WEATHER ALERT FOR CONTINUED HEAVY RAIN AND THUNDERSTORMS IN LAUDERDALE AND COLBERT COUNTIES... AT 800 PM...WEATHER SERVICE DOPPLER RADARS INDICATED A CLUSTER OF THUNDERSTORMS FROM CROOKED OAK IN COLBERT COUNTY...TO ALONG HIGHWAY 43 ON THE ALABAMA AND TENNESSEE STATE LINE. THE HEAVIEST RAIN WAS LOCATED ALONG THE TENNESSEE RIVER FROM SMITHSONIA TO WILSON DAM...AND ALONG THE NATCHEZ TRACE PARKWAY FROM CHEROKEE TO THE TENNESSEE BORDER. THE STORMS ARE SHOWING VERY LITTLE MOVEMENT...SO LOCALLY HEAVY RAINFALL OF OVER TWO INCHES IS LIKELY IN THE QUAD CITIES REGION THROUGH 930 PM. WITH THE LOSS OF DAYTIME HEATING...THE STORM CLUSTER SHOULD BEGIN TO WEAKEN BY 9 PM. IN THE MEANTIME...EXPECT TORRENTIAL RAIN...AND DANGEROUS CLOUD TO GROUND LIGHTNING. RESIDENTS ARE ENCOURAGED TO MOVE INDOORS UNTIL THE STORM HAS PASSED. MOTORISTS SHOULD BE ALERT FOR VERY HEAVY RAIN AND PONDING OF WATER ON AREA ROADWAYS. JE/23
Nearby
Flash Flood Warnings in Alabama, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.